1
TITLE: A quantum subgroup depth  Full Text
AUTHORS: Hernandez, A; Kadison, L; Lopes, SA ;
SOURCE: ACTA MATHEMATICA HUNGARICA, VOLUME: 152, ISSUE: 1, PUBLISHED: 2017
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
2
TITLE: Non-Noetherian generalized Heisenberg algebras
AUTHORS: Samuel A Lopes ;
SOURCE: JOURNAL OF ALGEBRA AND ITS APPLICATIONS, VOLUME: 16, ISSUE: 4, PUBLISHED: 2017
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
3
TITLE: A multiparameter family of irreducible representations of the quantum plane and of the quantum Weyl algebra
AUTHORS: Samuel A Lopes ; Joao N P Lourenco;
SOURCE: PORTUGALIAE MATHEMATICA, VOLUME: 72, ISSUE: 4, PUBLISHED: 2015
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
4
TITLE: A PARAMETRIC FAMILY OF SUBALGEBRAS OF THE WEYL ALGEBRA I. STRUCTURE AND AUTOMORPHISMS
AUTHORS: Georgia Benkart; Samuel A Lopes ; Matthew Ondrus;
SOURCE: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 367, ISSUE: 3, PUBLISHED: 2015
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
5
TITLE: Derivations of a parametric family of subalgebras of the Weyl algebra  Full Text
AUTHORS: Georgia Benkart; Samuel A Lopes ; Matthew Ondrus;
SOURCE: JOURNAL OF ALGEBRA, VOLUME: 424, PUBLISHED: 2015
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
6
TITLE: Classification of factorial generalized down-up algebras  Full Text
AUTHORS: Stephane Launois; Samuel A Lopes ;
SOURCE: JOURNAL OF ALGEBRA, VOLUME: 396, PUBLISHED: 2013
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
7
TITLE: DOUBLE ORE EXTENSIONS VERSUS ITERATED ORE EXTENSIONS  Full Text
AUTHORS: Paula A A B Carvalho ; Samuel A Lopes ; Jerzy Matczuk;
SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 39, ISSUE: 8, PUBLISHED: 2011
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
8
TITLE: Automorphisms of Generalized Down-Up Algebras  Full Text
AUTHORS: Paula A A B Carvalho ; Samuel A Lopes ;
SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 37, ISSUE: 5, PUBLISHED: 2009
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
9
TITLE: Automorphisms and derivations of U-q (sl(4)(+))  Full Text
AUTHORS: Stephane Launois; Samuel A Lopes ;
SOURCE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 211, ISSUE: 1, PUBLISHED: 2007
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
10
TITLE: Primitive ideals of U-q(Sl(n)(+))  Full Text
AUTHORS: Samuel A Lopes ;
SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 34, ISSUE: 12, PUBLISHED: 2006
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
Page 1 of 2. Total results: 12.